


default search action
"A Class of Polynomial Equations in a Single Ordinal Variable."
John L. Hickman (1980)
- John L. Hickman:
A Class of Polynomial Equations in a Single Ordinal Variable. Math. Log. Q. 26(28-30): 477-479 (1980)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.